# SDR SWIA200819371

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 20,522 hours, 28,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRPLANE FILLED WITH HAZE ON DESCENT, FLIGHT NR 5478.  INSPECTED PACKS AND RAN ENGINES WITH NO DEFECTS NOTED.  OPS CHECK GOOD IAW EMB MM 21-10-00.
